MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY SHELLS; ACETABULAR SHELL CEMENTLESS Ø 56

MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY SHELLS; ACETABULAR SHELL CEMENTLESS Ø 56
Model Number 01.26.56MB
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 december 2024: lot 092508: (b)(4) items manufactured and released on 16-dec-2009.Expiration date: 2014-10-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient had pain due to a loose cup.At about 14 years and 10 months post primary the surgeon revised the medacta cup and liner with a competitor's implants and revised the medacta head with another medacta head.The surgery was completed successfully.

Brand Name
VERSAFITCUP DOUBLE MOBILITY SHELLS
Common Device Name
ACETABULAR SHELL CEMENTLESS Ø 56
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21147020
Report Number3005180920-2024-01141
Device Sequence Number13173034
Product Code MEH
UDI-Device Identifier07630030808173
UDI-Public07630030808173
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Model Number01.26.56MB
Device Lot Number092508
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale